# SDR SWAA2022033073374

- Difficulty date: February 16, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL BOOST PUMP AT RT WING IN FRONT SPAR SURRONDING STRUCTURE LOC IFSS 121 APROX 2022- 109118 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22;[02] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130066401 DUE DATE: 17-JUN-22.;[03] PERFORMED REPAIR FUEL BOOST PUMP AT RT WING IN FRONT SPAR SURRONDING STRUCTURE LOC IFSS 121 APROX IAW B737-700 SRM 51-40-02 AND AND DWG 112A2004 REV- SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB COMPLETE
